American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03H15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Tin Lok Wong. Interpreting Weak K\"onig's Lemma using the Arithmetized Completeness Theorem. Proc. Amer. Math. Soc. 144 (2016) 4021-4024.
Abstract, references, and article information   
View Article: PDF

[2] C. T. Chong, Steffen Lempp and Yue Yang. On the role of the collection principle for $\Sigma ^0_2$-formulas in second-order reverse mathematics. Proc. Amer. Math. Soc. 138 (2010) 1093-1100. MR 2566574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Steven C. Leth. Near arithmetic progressions in sparse sets. Proc. Amer. Math. Soc. 134 (2006) 1579-1589. MR 2204267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James Pommersheim and Shahriar Shahriari. Unique factorization in generalized power series rings. Proc. Amer. Math. Soc. 134 (2006) 1277-1287. MR 2199170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Theodore A. Slaman. $\Sigma_n$-bounding and $\Delta_n$-induction. Proc. Amer. Math. Soc. 132 (2004) 2449-2456. MR 2052424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Renling Jin. The sumset phenomenon. Proc. Amer. Math. Soc. 130 (2002) 855-861. MR 1866042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James H. Schmerl. Finite substructure lattices of models of Peano arithmetic . Proc. Amer. Math. Soc. 117 (1993) 833-838. MR 1112501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roman Kossak. A correction to: ``On extensions of models of strong fragments of arithmetic'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 108} (1990), no.\ 1, 223--232; MR0984802 (90d:03123)] . Proc. Amer. Math. Soc. 112 (1991) 913-914. MR 1049844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Roman Kossak. On extensions of models of strong fragments of arithmetic . Proc. Amer. Math. Soc. 108 (1990) 223-232. MR 984802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Radu Diaconescu. On comparability in a topos . Proc. Amer. Math. Soc. 98 (1986) 389-393. MR 857927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. G. McLaughlin. Some properties of $\forall\exists$ models in the isols . Proc. Amer. Math. Soc. 97 (1986) 495-502. MR 840636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. Lipshitz. Diophantine correct models of arithmetic . Proc. Amer. Math. Soc. 73 (1979) 107-108. MR 512068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia